MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium results for several patients on an architect c4000 analyzer.The following data was provided (customer¿s reference range is 1.6-2.6 mg/dl): sample id: (b)(6) initial result was 3.6, repeat was 1.3 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from magnesium, list number 03p68-22, manufacturing site wiesbaden, germany, which was submitted under manufacturer report number 3002809144-2020-01203-00 to architect c4000 analyzer, list number 02p24-40, manufacturing site irving, texas, which was submitted under mdr number 3016438761-2021-00016-00.All further information will be documented under mdr number 3016438761-2021-00016-00.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11050608
Report Number3002809144-2020-01203
Device Sequence Number2651717
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number01964UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402043; ARC C4000 INTGR, 02P24-40, C402043